March  2020, 16(2): 511-529. doi: 10.3934/jimo.2018165

Strong vector equilibrium problems with LSC approximate solution mappings

1. 

Thuongmai University, Hanoi, Vietnam

2. 

Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet, Cau Giay, 10307 Hanoi, Vietnam

* Corresponding author: Pham Huu Sach

Received  December 2017 Revised  June 2018 Published  October 2018

Fund Project: This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.02-2016.11

This paper introduces two classes of parametric strong vector equilibrium problems whose approximate solution mappings are lower semicontinuous. In the first class, the objective set-valued maps satisfy some cone-convexity/cone-concavity assumptions, and in the second one, they satisfy some strongly proper cone-quasiconvexconcavity assumptions. All these mentioned concepts of generalized cone-convexity/cone-concavity/ strongly proper cone-quasiconvexconcavity are new and different from the traditional ones. Some upper semicontinuity/continuity results are also obtained. Applications to parametric weak u-set and l-set optimization problems and weak vector multivalued equilibrium problems are given.

Citation: Nguyen Ba Minh, Pham Huu Sach. Strong vector equilibrium problems with LSC approximate solution mappings. Journal of Industrial & Management Optimization, 2020, 16 (2) : 511-529. doi: 10.3934/jimo.2018165
References:
[1]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems, Numer. Funct. Anal. Optim., 29 (2008), 24-42.  doi: 10.1080/01630560701873068.  Google Scholar

[2]

Q.H. Ansari, E. Kobis and J.-C. Yao, Vector Variational Inequalities and Vector Optimization: Theory and Applications, Springer, Berlin, 2018. doi: 10.1007/978-3-319-63049-6.  Google Scholar

[3]

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, The Mathem. Students., 63 (1994), 123-145.   Google Scholar

[4]

B. Chen and N. J. Huang, Continuity of the solution mapping to parametric generalized vector equilibrium problems, J. Glob. Optim., 56 (2013), 1515-1528.  doi: 10.1007/s10898-012-9904-5.  Google Scholar

[5]

C. R. ChenS. J. Li and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Glob. Optim., 45 (2009), 309-318.  doi: 10.1007/s10898-008-9376-9.  Google Scholar

[6]

F. Ferro, A minimax theorem for vector valued functions, part 2, J. Optim. Theory Appl., 68 (1991), 35-48.  doi: 10.1007/BF00939934.  Google Scholar

[7]

Chr. Gerth and P. Weidner, Nonconvex separation theorems and some applications in vector optimization, J. Optim. Theory Appl., 67 (1990), 297-320.  doi: 10.1007/BF00940478.  Google Scholar

[8]

X. H. Gong, Continuity of the solution set to parametric vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46.  doi: 10.1007/s10957-008-9429-8.  Google Scholar

[9]

E. Hernandez and L. Rodriguez-Marin, Nonconvex scalarization in set optimization with set-valued maps, J. Math. Anal. Appl., 325 (2007), 1-18.  doi: 10.1016/j.jmaa.2006.01.033.  Google Scholar

[10]

P. K. Khanh and L. M. Luu, Lower semicontinuity and upper semicontinuity of the solution sets and the approximate solution sets to parametric multivalued quasivariational inequalities, J. Optim. Theory Appl., 133 (2007), 329-339.  doi: 10.1007/s10957-007-9190-4.  Google Scholar

[11]

K. Kimura and J. C. Yao, Sensitivity analysis of solution mappings of parametric vector-equilibrium problems, J. Glob. Optim., 41 (2008), 187-202.  doi: 10.1007/s10898-007-9210-9.  Google Scholar

[12]

D. Kuroiwa, On set-valued optimization, Nonlinear Anal., 47 (2001), 1395-1400.  doi: 10.1016/S0362-546X(01)00274-7.  Google Scholar

[13]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515.  doi: 10.1007/s10957-010-9736-8.  Google Scholar

[14]

X. B. Li and S. J. Li, Continuity of approximate solution mappings for parametric equilibrium problems, J. Glob. Optim., 51 (2011), 541-548.  doi: 10.1007/s10898-010-9641-6.  Google Scholar

[15]

S. J. LiH. M. Liu and C. L. Chen, Lower semicontinuity of parametric generalized weak vector equilibrium problems, Bull. Austral. Math. Soc., 81 (2010), 85-95.  doi: 10.1017/S0004972709000628.  Google Scholar

[16]

D. T. Luc, Theory of Vector Optimization, Springer, Berlin, 1989. doi: 10.1007/978-3-642-50280-4.  Google Scholar

[17]

Z. Y. PengX. M. Yang and J. W. Peng, On the lower semicontinuity of the solution mappings to parametric weak generalized Ky Fan inequality, J. Optim. Theory Appl., 152 (2012), 256-264.  doi: 10.1007/s10957-011-9883-6.  Google Scholar

[18]

Z. Y. PengY. Zhao and X. Q. Yang, Semicontinuity of approximate solution mappings to parametric set-valued weak vector equilibrium problems, Numer. Funct. Anal. Optim., 36 (2015), 481-500.  doi: 10.1080/01630563.2015.1013551.  Google Scholar

[19]

P. H. Sach, Stability property in bifunction-set optimization, J. Optim. Theory Appl., 177 (2018), 376-398.  doi: 10.1007/s10957-018-1280-y.  Google Scholar

[20]

P. H. Sach and N. B. Minh, Continuity of solution mappings in some non-weak vector Ky Fan inequalities, J. Glob. Optim., 57 (2013), 1401-1418.  doi: 10.1007/s10898-012-0015-0.  Google Scholar

[21]

P. H. Sach and L. A. Tuan, New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems, J. Optim. Theory Appl., 157 (2013), 347-364.  doi: 10.1007/s10957-012-0105-7.  Google Scholar

[22]

Y. D. Xu and S. J. Li, Continuity of the solution mappings to parametric generalized non-weak vector Ky Fan inequalities, J. Ind. Manag. Optim., 13 (2017), 967-975.  doi: 10.3934/jimo.2016056.  Google Scholar

show all references

References:
[1]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems, Numer. Funct. Anal. Optim., 29 (2008), 24-42.  doi: 10.1080/01630560701873068.  Google Scholar

[2]

Q.H. Ansari, E. Kobis and J.-C. Yao, Vector Variational Inequalities and Vector Optimization: Theory and Applications, Springer, Berlin, 2018. doi: 10.1007/978-3-319-63049-6.  Google Scholar

[3]

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, The Mathem. Students., 63 (1994), 123-145.   Google Scholar

[4]

B. Chen and N. J. Huang, Continuity of the solution mapping to parametric generalized vector equilibrium problems, J. Glob. Optim., 56 (2013), 1515-1528.  doi: 10.1007/s10898-012-9904-5.  Google Scholar

[5]

C. R. ChenS. J. Li and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Glob. Optim., 45 (2009), 309-318.  doi: 10.1007/s10898-008-9376-9.  Google Scholar

[6]

F. Ferro, A minimax theorem for vector valued functions, part 2, J. Optim. Theory Appl., 68 (1991), 35-48.  doi: 10.1007/BF00939934.  Google Scholar

[7]

Chr. Gerth and P. Weidner, Nonconvex separation theorems and some applications in vector optimization, J. Optim. Theory Appl., 67 (1990), 297-320.  doi: 10.1007/BF00940478.  Google Scholar

[8]

X. H. Gong, Continuity of the solution set to parametric vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46.  doi: 10.1007/s10957-008-9429-8.  Google Scholar

[9]

E. Hernandez and L. Rodriguez-Marin, Nonconvex scalarization in set optimization with set-valued maps, J. Math. Anal. Appl., 325 (2007), 1-18.  doi: 10.1016/j.jmaa.2006.01.033.  Google Scholar

[10]

P. K. Khanh and L. M. Luu, Lower semicontinuity and upper semicontinuity of the solution sets and the approximate solution sets to parametric multivalued quasivariational inequalities, J. Optim. Theory Appl., 133 (2007), 329-339.  doi: 10.1007/s10957-007-9190-4.  Google Scholar

[11]

K. Kimura and J. C. Yao, Sensitivity analysis of solution mappings of parametric vector-equilibrium problems, J. Glob. Optim., 41 (2008), 187-202.  doi: 10.1007/s10898-007-9210-9.  Google Scholar

[12]

D. Kuroiwa, On set-valued optimization, Nonlinear Anal., 47 (2001), 1395-1400.  doi: 10.1016/S0362-546X(01)00274-7.  Google Scholar

[13]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515.  doi: 10.1007/s10957-010-9736-8.  Google Scholar

[14]

X. B. Li and S. J. Li, Continuity of approximate solution mappings for parametric equilibrium problems, J. Glob. Optim., 51 (2011), 541-548.  doi: 10.1007/s10898-010-9641-6.  Google Scholar

[15]

S. J. LiH. M. Liu and C. L. Chen, Lower semicontinuity of parametric generalized weak vector equilibrium problems, Bull. Austral. Math. Soc., 81 (2010), 85-95.  doi: 10.1017/S0004972709000628.  Google Scholar

[16]

D. T. Luc, Theory of Vector Optimization, Springer, Berlin, 1989. doi: 10.1007/978-3-642-50280-4.  Google Scholar

[17]

Z. Y. PengX. M. Yang and J. W. Peng, On the lower semicontinuity of the solution mappings to parametric weak generalized Ky Fan inequality, J. Optim. Theory Appl., 152 (2012), 256-264.  doi: 10.1007/s10957-011-9883-6.  Google Scholar

[18]

Z. Y. PengY. Zhao and X. Q. Yang, Semicontinuity of approximate solution mappings to parametric set-valued weak vector equilibrium problems, Numer. Funct. Anal. Optim., 36 (2015), 481-500.  doi: 10.1080/01630563.2015.1013551.  Google Scholar

[19]

P. H. Sach, Stability property in bifunction-set optimization, J. Optim. Theory Appl., 177 (2018), 376-398.  doi: 10.1007/s10957-018-1280-y.  Google Scholar

[20]

P. H. Sach and N. B. Minh, Continuity of solution mappings in some non-weak vector Ky Fan inequalities, J. Glob. Optim., 57 (2013), 1401-1418.  doi: 10.1007/s10898-012-0015-0.  Google Scholar

[21]

P. H. Sach and L. A. Tuan, New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems, J. Optim. Theory Appl., 157 (2013), 347-364.  doi: 10.1007/s10957-012-0105-7.  Google Scholar

[22]

Y. D. Xu and S. J. Li, Continuity of the solution mappings to parametric generalized non-weak vector Ky Fan inequalities, J. Ind. Manag. Optim., 13 (2017), 967-975.  doi: 10.3934/jimo.2016056.  Google Scholar

[1]

Guido De Philippis, Antonio De Rosa, Jonas Hirsch. The area blow up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals. Discrete & Continuous Dynamical Systems - A, 2019, 39 (12) : 7031-7056. doi: 10.3934/dcds.2019243

[2]

Alexandr Mikhaylov, Victor Mikhaylov. Dynamic inverse problem for Jacobi matrices. Inverse Problems & Imaging, 2019, 13 (3) : 431-447. doi: 10.3934/ipi.2019021

[3]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[4]

Hildeberto E. Cabral, Zhihong Xia. Subharmonic solutions in the restricted three-body problem. Discrete & Continuous Dynamical Systems - A, 1995, 1 (4) : 463-474. doi: 10.3934/dcds.1995.1.463

[5]

Michel Chipot, Mingmin Zhang. On some model problem for the propagation of interacting species in a special environment. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020401

[6]

Fritz Gesztesy, Helge Holden, Johanna Michor, Gerald Teschl. The algebro-geometric initial value problem for the Ablowitz-Ladik hierarchy. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 151-196. doi: 10.3934/dcds.2010.26.151

[7]

Gloria Paoli, Gianpaolo Piscitelli, Rossanno Sannipoli. A stability result for the Steklov Laplacian Eigenvalue Problem with a spherical obstacle. Communications on Pure & Applied Analysis, 2021, 20 (1) : 145-158. doi: 10.3934/cpaa.2020261

[8]

Rongchang Liu, Jiangyuan Li, Duokui Yan. New periodic orbits in the planar equal-mass three-body problem. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 2187-2206. doi: 10.3934/dcds.2018090

[9]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[10]

Yves Dumont, Frederic Chiroleu. Vector control for the Chikungunya disease. Mathematical Biosciences & Engineering, 2010, 7 (2) : 313-345. doi: 10.3934/mbe.2010.7.313

[11]

Rafael Luís, Sandra Mendonça. A note on global stability in the periodic logistic map. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4211-4220. doi: 10.3934/dcdsb.2020094

[12]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[13]

A. K. Misra, Anupama Sharma, Jia Li. A mathematical model for control of vector borne diseases through media campaigns. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1909-1927. doi: 10.3934/dcdsb.2013.18.1909

[14]

Ardeshir Ahmadi, Hamed Davari-Ardakani. A multistage stochastic programming framework for cardinality constrained portfolio optimization. Numerical Algebra, Control & Optimization, 2017, 7 (3) : 359-377. doi: 10.3934/naco.2017023

[15]

Luke Finlay, Vladimir Gaitsgory, Ivan Lebedev. Linear programming solutions of periodic optimization problems: approximation of the optimal control. Journal of Industrial & Management Optimization, 2007, 3 (2) : 399-413. doi: 10.3934/jimo.2007.3.399

[16]

Hirofumi Notsu, Masato Kimura. Symmetry and positive definiteness of the tensor-valued spring constant derived from P1-FEM for the equations of linear elasticity. Networks & Heterogeneous Media, 2014, 9 (4) : 617-634. doi: 10.3934/nhm.2014.9.617

[17]

Zaihong Wang, Jin Li, Tiantian Ma. An erratum note on the paper: Positive periodic solution for Brillouin electron beam focusing system. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1995-1997. doi: 10.3934/dcdsb.2013.18.1995

[18]

Hong Seng Sim, Wah June Leong, Chuei Yee Chen, Siti Nur Iqmal Ibrahim. Multi-step spectral gradient methods with modified weak secant relation for large scale unconstrained optimization. Numerical Algebra, Control & Optimization, 2018, 8 (3) : 377-387. doi: 10.3934/naco.2018024

[19]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[20]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (267)
  • HTML views (985)
  • Cited by (0)

Other articles
by authors

[Back to Top]